MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ARTHREX FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AR-3638DC
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Arthrex 1.8 knotless fiber tak soft anchor implanted in left shoulder.The anchor inserter was visually inspected upon withdrawal.It was noted that the two prongs at the tip of the inserter had broken off and remained imbedded in the bone.Another 1.8 knotless fiber tak soft anchor was inserted, and the same situation occurred.Both anchors had a lot# of 15104066 to complete surgery above lot # anchors removed and another lot # of arthrex anchors used without incident.Surgery was completed.

Brand Name
ARTHREX FIBERTAK DISPOSABLES CURVED KIT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key19309755
Report Number19309755
Device Sequence Number6911608
Product Code LXH
UDI-Device Identifier00888867287433
UDI-Public(01)00888867287433
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
Report Date (Section F) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-3638DC
Device Catalogue NumberAR-3638DC
Device Lot Number15104066
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer05/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age27 YR
Patient SexMale
Date Report Sent to FDA01/17/2024